# SDR AALA201610289014

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 51,560 hours, 21,960 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD GALLEY OVEN 1 HAS ELECTRICAL ODOR WHEN TURNED ON PREVIOUS LEG.  OVEN NOT USED LAST LEG.  MAINTENANCE REPLACED THE OVEN AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 25-35-19.  AIRCRAFT WAS GROUNDED.
